MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TROCH FIXATION NAIL 170MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TROCH FIXATION NAIL 170MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 456.315S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a revision procedure on (b)(6) 2021, a short titanium trochanteric fixation nail (tfn) was removed due to a fracture distal to end of the nail.The tfn nail broke at the distal screw holes when it was being extracted.The broken fragment was then pushed out of the fracture site.The short tfn nail was then replaced with a long tfn nail.There was a surgical delay of 30 minutes.The procedure was successfully completed.This report captures the intra-op event of tfn nail breakage while related complaint (b)(4) captures the post-op of event of short tfn removal due to a fracture distal to the end of the nail.This report is for 1 10mm/130 deg ti cann troch fixation nail 170mm.This is report 1 of 1 for (b)(4).

Brand Name
10MM/130 DEG TI CANN TROCH FIXATION NAIL 170MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11531977
Report Number2939274-2021-01463
Device Sequence Number14744986
Product Code HSB
UDI-Device Identifier10886982226907
UDI-Public(01)10886982226907
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number456.315S
Device Catalogue Number456.315
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/19/2021
Patient Sequence Number1
Patient Age76 YR